# SDR SWAA112378

- Difficulty date: March 30, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 28,079 hours, 16,185 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6557463
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR AFT BRACKET BROKEN.  REPAIRED BRACKET PER MM.
